# SDR R61A201210090565

- Difficulty date: October 9, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N172HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000198
- Aircraft time: 11,548 hours, 7,475 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fitting
- Condition: Missing
- Location: Fire Bottle
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE FIRE EXTINGUISHER CLIP MISSING.  MAINTENANCE REPLACED THE FIRE EXTINGUISHER BRACKET IAW RAH EMM CHP 3.
